# SDR HYIA20150918003

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 27,754 hours, 9,020 cycles
- Engine: Cont TSIO520VB
- Engine time: 5,843 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Part number: TSIO520VB
- Part serial: 1002464
- Condition: Damaged
- Location: Right
- Part time: 5,843 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENG OIL PRESS DROPPED TO ZERO IN FLIGHT.  DIVERTED & ON SHORT FINAL APPROACH RT ENG STOPPED RUNNING.  PROPELLER DID NOT FEATHER.  POST LANDING INSPECTION REVEALED OIL LEAKING FROM TOP & BOTTOM OF ENG COWLING.  PRELIMINARY EXAMINATION REVEALS TOP OF CRANKCASE BREACHED.
